# SDR IPXA2014121085041

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BURNING ODOR OBSERVED ON BOTH T/O AND LANDING AT LOW ALTITUDE.  NO SMOKE OBSERVED.  CREW REPORTS SUSPECTED SOURCE OF ODOR TO BE THE RT ENG/PACK.  OPENED AND INSPECTED RT ENGINE FAN AND CORE.  NO HYDRAULIC OR ENGINE OIL LEAKS NOTED. FOUND ENGINE OIL QTY TO BE OVERSERVICED.
